# SDR 2007UALA01045

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 22,991 hours, 5,257 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION AND REPORTS OF OIL LEAKS UNDER COWLING IN THE VICINITY OF THE HIGH STAGE BLEED VALVE.  [SUP 5-1-07]  NO LEAKS DISCOVERED OR EXCESSIVE OIL ON COWLING. ENGINE OVERSERVICED AT GATE AFTER COOLDOWN.  OIL CONSUMPTION NORMAL; RETURNED TO ETOPS SERVICE.
